Jesús Fernández

Jesús Fernández

Jesús Fernández
PhD in mathematics from University of Barcelona
Associate Professor at Universitat Politècnica de Catalunya

Personal webpage

email: jesus.fernandez.sanchez@upc.edu

Biosketch

Professor ajudant at the Dept. Àlgebra i Geometria de la Universitat de Barcelona. Postdoctoral research fellow Juan de la Cierva and Tenure-track lecturer at the Dept. Matematica Aplicada I de la Universitat Politècnica de Catalunya.

Scopus: ID 8296753000 (h-index: 7)
Researcher ID: F-9295-2015
ORCID: 0000-0002-7062-8042

Research Interests

  • Algebraic Statistics
  • Computational Biology
  • Phylogenetics
  • Singularities
  • Algebraic Geometry
  • Integrally Closed Ideals
  • Commutative Algebra

 

Selected publications

  • Equivalence of the Nash conjecture for primitive and sandwiched singularities, Proceedings of the American Mathematical Society 133 (2005) 677-679.
  • Equisingularity classes of birational projections of normal singularities to a plane, Advances in Mathematics 216 (2007) 753-770 (joint work with Maria Alberich-Carramiñana).
  • Performance of a new invariants method on homogeneous and non-homogeneous quartet trees, Molecular Biology and Evolution 24 (2007) 288-293 (joint work with Marta Casanellas).
  • Relevant phylogenetic invariants of evolutionary models, Journal de Mathématiques Pures et Appliquées, 96 (2011), 207-229 (joint work with Marta Casanellas).
  • A New Hierarchy of Phylogenetic Models Consistent with Heterogeneous Substitution Rates, Systematic Biology 0(0):1-13 (2015) DOI: 10.1093/sysbio/syv021 (joint work with Michael D. Woodhams and Jeremy G. Sumner).